# SDR IPXA3580142

- Difficulty date: August 27, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536114
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 INSPECTION, MAIN CABIN FLOOR PANEL 252XTF HAS EXCESSIVE EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
